53Cxx — 1 articles found.

A generalization of Boy’s Theorem for surfaces in Euclidean 3-space

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (3) 2001, pp. 65–70
Vol.23 (3) 2001
M. Kossowski Details
(Received: 2000-01-28 )
(Received: 2000-01-28 )

M. Kossowski

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Global differential geometry 53Cxx

PDF(click to download): A generalization of Boy's Theorem for surfaces in Euclidean 3-space

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.